# SDR R61A2019112461327

- Difficulty date: November 6, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 40,117 hours, 24,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003924003
- Condition: None
- Location: Frames 19-20
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** "MAJOR REPAIR" FWD FUSELAGE EXTERNAL SKIN FR19-20 STGR23-24, 17 UNRECORDED FLUSH RIVETS FOUND. FWD FUSELAGE SKIN REPAIRED IAW SRM 53-10-01 REPAIR 12P. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
